Almost funny..After years of great sex and chemistry, my husband started taking serious pain medications. I noticed the lowered libido almost immediately.
Now it is at least 5 years later and with a complete hysterectomy I am experience vaginal atrophy. I am on estrogen and vagifem--but
this is the vent--
intercourse is unbelievably painful.. And, lack of use has made it worse.
And now, I really don't care. I had charted that we were having sex about twice a year from 3-4 times a week in our 40's and now 50's.
And here is the worse vent- I can do it better by myself, so my libido isn't all that low. If I find a young guy who like oral sex- which my husband does not, I am inclined to go for it.
Word to men who don't pay attention--someone else will.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?